# SDR YENA2022122301288

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N937JB
- Make and model: Airbus A321-231
- Aircraft serial: 06245
- Aircraft time: 33,744 hours, 6,542 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C201050002
- Part serial: 54863
- Condition: Failed
- Location: Wheel Speed
- Part time: 51,935 hours, 18,283 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#620, SAN-BOS. 'BRAKES RELEASED ON ECAM, HAPPENED ON TAKE OFF ROLL. #1 BRAKE INOP. AUTO BRK INOP ON THE STATUS PAGE; PFR & PREV LEGS FAULTS FLAGGING #1 TACHOMETER. REMOVED AND REPLACED #1 TACHOMETER PER AMM 32-42-57. OPS CHECK SATISFACTORY & NO ACTIVE FAULT PRESENT AT THIS TIME. ITEM OK FOR SERVICE. '
